# SDR CALA2015030900154

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 52,801 hours, 18,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 727B, RBL 24.75 INBD FLANGE 2ND HOLE FWD HAS CRACK.  ACCOMPLISHED REPAIR IAW ECRA 5320-02424 REV ORIGINAL.
